Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 2 of 4 FirstFirst 1234 LastLast
Results 11 to 20 of 38

Thread: TEST/ Masteron Prop ..OUCH!!!

  1. #11
    Join Date
    Jul 2010
    Location
    BFE
    Posts
    396

    Default

    Just leave that spot alone for a awhile. It will go away. You have to switch spots.
    GOD, allow me to except the things I cannot change, the courage to change the things I can, and the wisdom to know the difference

  2. #12
    Join Date
    Apr 2011
    Location
    Mount Olympus
    Posts
    41

    Default

    I just did my left delt for the first time last night. No pain. Feels great.

    I no the prop is kicking in because I'm starting to get some acne on my shoulders.

    FUCK!

  3. #13

    Default

    Its been 2 weeks and its Prop, so start Adex .25ml E3D.
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  4. #14
    Join Date
    Apr 2011
    Location
    Mount Olympus
    Posts
    41

    Default

    I only have the 1mg capsules. Im takn 1 every 3rd day

  5. #15
    Join Date
    Dec 2009
    Location
    Sesame St.
    Posts
    2,013

    Default

    Quote Originally Posted by Majin Vegeta View Post
    I only have the 1mg capsules. Im takn 1 every 3rd day
    Wow that's a pretty large dose IMO. Are you gyno prone?
    If you were using long esters a larger dose of adex can help keep some water retention down, but prop doesn't usually yield a lot of water. I think you could take that 1mg capsule once a week. I think that's how shovel does it...

  6. #16

    Default

    I agree with BJ, unless you are gyno prone you are hindering your gains by reducing your estrogen this early.

    Your estrogen my be too low and that may be the reason for the acne.

    2 weeks in and dropping 2ml of adex per week, its too much.

    Break those bad boys in half and take 1/2 every 2 days
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  7. #17
    Join Date
    Apr 2011
    Location
    Mount Olympus
    Posts
    41

    Default

    Im not gyno prone. I will take 1mg a week then.
    Just ta lil concerned that my face gets a lil puffy.

    Works fine for me, 1 less pill I have to take.

  8. #18

    Default

    Puffy face on Test P and Tren Ace? Maybe a mild allergic reaction? You should not be holding excess water... No dbol right?
    Bulletproof

    PLEASE DON'T SOURCE CHECK ME. I AM NOT A DR, DIETICIAN OR SCIENTIST. MY ADVICE IS BASED OFF OF ASSUMPTIONS.


    Nothing is impossible-

    "Whether you think you can do it or don't think you can do it, you are probably right" - Henry Ford via Jay Cutler, 2011 MD post Olympia Loss to Phil Heath

  9. #19
    Join Date
    Apr 2011
    Location
    Mount Olympus
    Posts
    41

    Default

    No dbol. I do not have a puffy face, just don't want to get one.

    I have fans to please

  10. #20
    Join Date
    Jun 2009
    Location
    Wherever Waldo is!!
    Posts
    644

    Default

    Quote Originally Posted by Majin Vegeta View Post
    No dbol. I do not have a puffy face, just don't want to get one.

    I have fans to please
    LMAO!!! Hope you don't come to my gym, cuz there's going to be issues!! All the hot fans are already taken!! Lol by me!!
    26
    5'11"
    Present weight: 185 lbs.
    12% bf
    Off cycle

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •